MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS CEMENTLESS ANATOMICAL; SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS CEMENTLESS ANATOMICAL; SHOULDER PROSTHESIS
Model Number DIAMETER 46 mm OFFSET
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to limited range of motion approximately 2 years following primary surgery.Surgeon converted anatomic configuration to a reverse configuration, explanting all components except the humeral stem (3-4 peg glenoid size m, +0mm double taper, 46x18 offset cocr head), and then implanting components required for a reverse (24mm glenoid baseplate, 36mm centered glenosphere with screw, 135/145 36/+3 standard humeral cup, 4 screws).

Brand Name
HUMERIS CEMENTLESS ANATOMICAL
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12452023
Report Number3009532798-2021-00134
Device Sequence Number19134266
Product Code HSD
UDI-Device Identifier03701037300497
UDI-Public03701037300497
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2023
Device Model NumberDIAMETER 46 mm OFFSET
Device Catalogue Number106-4600
Device Lot NumberM1061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR